CureZone   Log On   Join
Re: New Symptoms
 
hailey56 Views: 1,648
Published: 8 years ago
 
This is a reply to # 1,876,892

Re: New Symptoms


Thanks for the message. Bless your heart, I am so sorry. I hate to hear that you are also having this happen to you. Even though it is good to know we are not alone, I would never want another person to have to deal with this, becuase I know how horrific it is. It's so hard to explain to Dr's what's going on and just how severe it is - when Kate has an 'episode/flare up' it starts with burning in her legs/feet and then tends to spread upwards, and her chest becomes flushed and she gets dizzy/blurred vision, chest pains, numbess/burning/tingling legs/hands etc. She said she feels like she's possessed or something because even though she can see her body isn't moving, it feels like on the inside she is being twisted/stretched/broken/stabbed and set on fire all at the same time and from the inside/out. She has been using Fentanyl patches prescribed by her Dr to help with the pain, but when it flares up like it did today it doesn't even help. She has to take Dilaudid sometimes when it's very bad, and that atleast knocks her out for the most part. It hurts me so much to listen to her scream in agony for hours upon end, I hate Mirena and hope more women will research it before getting it. I wish I could go back in time. Thank you for your prayers, today was not a good day at all. Hang in there and thanks again for your kind words. - heather
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.234 sec, (1)